# SDR ASAA2015092613197

- Difficulty date: September 26, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 33,787 hours, 10,111 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT PROMPT MISSING ON MCDU FOLLOWING POWER TRANSFER.  ACFT GROUNDED.  PROMPT RETURNED FOLLOWING QRH PROCEDURE.
